# SDR ARWA20071202

- Difficulty date: December 13, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 71,577 hours, 17,460 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Fuel Sys
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, NR 2 ENGINE FUEL PRESSURE INITIALLY INDICATING 20 PSI, THEN DROPPED TO ZERO, AS PER MEL 73-4 CATEGORY "C".  REMOVED AND REPLACED # 2 ENGINE FUEL INTERSTAGE PRESSURE TRANSMITTER IAW MM 73-33-01. FUEL PRESSURE INDICATION NORMAL; CLEARED DMI  21297.
